# SDR SWAA2021091315728

- Difficulty date: September 6, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT DOOR EXIT LOCATOR SIGN HAS 1EA BULBS INOP. ; / [01] REMOVED; REPLACED AND PERFORMED GOOD OPERATIONAL CHECK OF L/H OVERWING EMERGENCY EXIT DOOR LOCATOR SIGN LIGHT LAMP PER AMM 33-51-01-960-801; [02] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE.
